Exponential decay of correlations for surface semiflows with an expanding direction

Ippei Obayashi

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

Dolgopyat [4] showed that a class of Axiom A flows has exponential decay of correlations for smooth observables, and Baladi-Vallee [2] gave a nice interpretation of it on suspension semiflows of one-dimensional expanding countable Markov maps. Avila-Goue7die;zel-Yoccoz [1] extends the result of Baladi-Vallée to higher dimensional systems. In this paper we show that a class of non-Markov semiflows also has exponential decay of correlations. We prove that such exponential decay can be shown on an open dense condition for the suspensions of piecewise expanding maps.

Original languageEnglish
Pages (from-to)427-440
Number of pages14
JournalKyoto Journal of Mathematics
Volume49
Issue number2
DOIs
Publication statusPublished - 2009 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Exponential decay of correlations for surface semiflows with an expanding direction'. Together they form a unique fingerprint.

  • Cite this